# SDR KNNA2013F00006

- Difficulty date: January 5, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TRIP IN FLIGHT AT 10,000 FT, UNABLE TO RESET PACK.
